InternationaleJournals

Continuity And Compactness Results For Differential Operator In Banach Space

Salunkhe S. N.1,   Timol M. G. 2

1 Department of Mathematics,  Rani. Laxmibai College, Parola (Dist- Jalgaon) M.S. Email:  saisns@rediffmail.com

2 Department of Mathematics, Veer Narmad South Gujrat University, Surat. Email: mgtimol@gmail.com

 

Abstract:

In this chapter, we discuss the continuity and compactness results for differential operators in Banach space by using Caratheodory conditions and natural conditions. Our hypotheses and claims have also been explained with the help of some natural realizations.

Keywords:  Continuity, Compactness, Caratheodory condition, Operator equation, Banach space.

 

 


International eJournal of Mathematics and Engineering

Volume 2, Issue 4, Pages:  1155 - 1160